A short proof of the Dawkins-Halperin theorem
Proc. Amer. Math. Soc. 68 (1978), 387-389
Full-text PDF Free Access
Similar Articles |
Abstract: A brief proof is presented, of the Dawkins-Halperin Theorem, that if D is a finite dimensional division algebra with centre F, then the direct limits of appropriately-sized matrix rings over D and F are isomorphic; the isomorphism can be given in a form suitable for comparing cohomology groups of D and F.
P. Dawkins and Israel
Halperin, The isomorphism of certain continuous rings, Canad.
J. Math. 18 (1966), 1333–1344. MR 0201471
Handelman, and P.
Roberts, 𝐾-theory of finite dimensional division
algebras, J. Pure Appl. Algebra 12 (1978),
no. 2, 153–158. MR 0480698
N. Herstein, Noncommutative rings, The Carus Mathematical
Monographs, No. 15, Published by The Mathematical Association of America,
0227205 (37 #2790)
- B. P. Dawkins and I. Halperin, The isomorphism of certain continuous rings, Canad. J. Math. 18 (1966), 1333-1344; Corrigendum, ibid. 20 (1968), 512. MR 0201471 (34:1355)
- S. Green, D. Handelman and P. Roberts, K-theory of finite dimensional algebras, J. Pure Appl. Algebra (to appear). MR 0480698 (58:852)
- I. Herstein, Noncommutative rings, Carus Math. Monographs, no. 15, Wiley, New York, 1968. MR 0227205 (37:2790)
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1978 American Mathematical Society